# SDR 2005FA0000747

- Difficulty date: April 12, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: S5411267000000
- Condition: Cracked
- Location: Upper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER OIL COOLER AND DEICER, BASE METAL CRACKED DUE TO VIBRATION.  (K)
